Volume 21, issue 5 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23, 1 issue

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Embedding closed hyperbolic $3$–manifolds in small volume hyperbolic $4$–manifolds

Michelle Chu and Alan W Reid

Algebraic & Geometric Topology 21 (2021) 2627–2647

We study existence and lack thereof of closed, embedded, orientable, codimension one, totally geodesic submanifolds of minimal volume, cusped, orientable, hyperbolic manifolds.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

cusped hyperbolic manifold, totally geodesic, arithmetic
Mathematical Subject Classification
Primary: 57M50
Secondary: 57K40
Received: 29 May 2020
Revised: 9 October 2020
Accepted: 9 November 2020
Published: 31 October 2021
Michelle Chu
Department of Mathematics, Statistics, and Computer Science
University of Illinois at Chicago
Chicago, IL
United States
Alan W Reid
Department of Mathematics
Rice University
Houston, TX
United States